• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Separation of variables in the elliptic Gaudin model.

Communications in Mathematical Physics. 1999. Vol. 204. No. 1. P. 17-38.
Takebe T., Склянин Е. К.

For the elliptic Gaudin model (a degenerate case of XYZ integrable spin chain) a separation of variables is constructed in the classical case. The corresponding separated coordinates are obtained as the poles of a suitably normalized Baker-Akhiezer function. The classical results are generalized to the quantum case where the kernel of separating integral operator is constructed. The simplest one-degree-of-freedom case is studied in detail.